# SDR SWAA2022020464059

- Difficulty date: January 25, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Delaminated
- Location: Rmlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR UPPER PANEL ABOVE RMLG STRUT LOWER SKIN AREA DELAMINATED FWD OF SPEED BRAKE CABLE SAFETY LOOP MKD DOT ; / [01] PREPARED FOR REPAIR AT R/W SPAR UPPER PANEL ABOVE RMLG STRUT LOWER SKIN AS PER B737-700 SRM 51-70-04-2R-1; [02] VERIFIED STEP #1.; [03] OK TO APPLY REPAIR.; [04] REPAIRED AT R/W REAR SPAR UPPER PANEL ABOVE RMLG STRUT LOWER SKIN AREA AS PER B737-700 SRM.51-70-04-2R-1 MATERIAL USED PO.1753536. PO.1150387 ;PO ;1713932; [05] VERIFIED STEP 4. OK TO TOP COAT; [06] APPLIED TOPCOAT ON R/W REAR SPAR UPPER PANEL ABOVE RMLG STRUT LOWER SKIN REF B 737 AMMM 51-21-81-370-802; [07] VERIFIED STEP 6
